# SDR SWAA2022022470614

- Difficulty date: October 30, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOORBOARD 241ABF; UPPER SURFACE; AREAS OF PULLED FACE SHEET PLYS. / REPLACED CABIN AFT WET AREA FLOORBOARD 241ABF PART NUMBER 147A5810-88 IAW AIPC 53-21-00-2B AND 5A-M852. REFERENCE CARD NUMBER JPANEL 241-CLOSE FOR INSTALL
